# SDR JJBA20210628042

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 61-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CABIN FRAMES 61-64, SUSPECTED CORROSION AROUND FLOOR SILL.  REMOVED AND REPLACED SILL AT RH FLOOR SUPPORT BETWEEN FR 61-64, STR 15R.
